Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 39, No. 1, pp. 85-96 (1998)

On the General Hyperplane Section of a Projective Curve

E. Ballico

Department of Mathematics, University of Trento
38050 Povo (TN), Italy


Abstract: Here we study cohomological and geometrical properties of the general zero-dimensional section of a nonreduced curve $C\subset P^n$ and (in positive characteristic) of an integral variety.

Keywords: zero-dimensional section; nonreduced curve; integral variety

Classification (MSC91): 14A15

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]